# SDR COMA0360094

- Difficulty date: February 8, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 22,212 hours, 21,290 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5395 WHEN FLIGHT SPOILERS DEPLOYED, AIRCRAFT ROLLED TO LEFT.COULD NOT DUPLICATE. FOUND NO DEFECTS WTIH SPOILER SYSTEM.
